Hölder regularity for the gradient of solutions of certain singular parabolic systems

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)
Original languageEnglish
Pages (from-to)1709-1732
Number of pages24
JournalCommunications in Partial Differential Equations
Issue number11
Publication statusPublished - 1991 Jan

Bibliographical note

Funding Information:
'Supported in partby NSF grant DMS-8704111 and NSF grant RII-8610671 and the Commonwealth of Kentucky EPSCoR Program.

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this